Alert archive / Texas / Wind Advisories in 2017

Wind Advisory 10, NWS Fort Worth, TX

April 26, 201746 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Apr 26, 2017, 2:53 AM CDT for 46 counties in Texas. It took effect at Apr 26, 2017, 12:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2017, 2:53 AM CDT (07:53 UTC)
In effect from
Apr 26, 2017, 12:00 PM CDT
Expired
Apr 26, 2017, 7:00 PM CDT
In force
7 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.9 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1763 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1763 J/kg
Mixed-layer CIN
-217 J/kg
Mixed-layer LCL
1289 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted.

385 
WWUS74 KFWD 260753
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
253 AM CDT Wed Apr 26 2017

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING DUE TO VERY GUSTY WEST AND NORTHWEST WINDS...

.A vigorous upper level system will move across the Southern 
Plains today and pull a strong cold front across North and 
Central Texas during the afternoon hours. West-northwest winds 20
to 30 mph, with gusts to 35 mph are expected areawide this 
afternoon. Winds should diminish rapidly by nightfall this 
evening, as surface high pressure settles across the area.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261600-
/O.NEW.KFWD.WI.Y.0010.170426T1700Z-170427T0000Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-
Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, 
Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, 
Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, 
Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, 
Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, 
Cameron, Rockdale, Hearne, Franklin, and Calvert
253 AM CDT Wed Apr 26 2017

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING...

The National Weather Service in Fort Worth has issued a Wind
Advisory, which is in effect from noon today to 7 PM CDT this
evening. 

* TIMING...From Noon to 7 pm CDT this evening. 

* WINDS...West and northwest winds 20 to 30 mph, with gusts to 35
  mph. 

* IMPACTS...Dangerous crosswinds on highways and interstates,
  especially north to south oriented roads. Open waters on area 
  lakes will become very choppy and hazardous to boaters. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult...especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans...lawn furniture...and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
3 follow-up statements
293 
WWUS74 KFWD 261528
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
1028 AM CDT Wed Apr 26 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-262330-
/O.CON.KFWD.WI.Y.0010.170426T1700Z-170427T0000Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-
Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, 
Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, 
Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, 
Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, 
Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, 
Cameron, Rockdale, Hearne, Franklin, and Calvert
1028 AM CDT Wed Apr 26 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...From Noon to 7 pm CDT this evening.

* WINDS...Northwest winds 20 to 30 mph, with gusts to 35 mph. 

* IMPACTS...Dangerous crosswinds on highways, especially north to
  south oriented roads. Open waters on area lakes will become 
  very choppy and hazardous to boaters. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult...especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans...lawn furniture...and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
838 
WWUS74 KFWD 262119
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
419 PM CDT Wed Apr 26 2017


TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-270000-
/O.CON.KFWD.WI.Y.0010.000000T0000Z-170427T0000Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-
Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, 
Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, 
Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, 
Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, 
Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, 
Cameron, Rockdale, Hearne, Franklin, and Calvert
419 PM CDT Wed Apr 26 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...Now until 7 pm CDT this evening.

* WINDS...Northwest winds 20 to 30 mph, with gusts to 35 mph.

* IMPACTS...Dangerous crosswinds on highways, especially north 
  to south oriented roads. Open waters on area lakes will become 
  very choppy and hazardous to boaters. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult...especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans...lawn furniture...and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
746 
WWUS74 KFWD 262338
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
638 PM CDT Wed Apr 26 2017

...WIND ADVISORY FOR NORTH AND CENTRAL TEXAS WILL EXPIRE AT 7 PM 
CDT THIS EVENING...

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-270045-
/O.EXP.KFWD.WI.Y.0010.000000T0000Z-170427T0000Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-
Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, 
Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, 
Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, 
Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, 
Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, 
Cameron, Rockdale, Hearne, Franklin, and Calvert
638 PM CDT Wed Apr 26 2017

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

Wind speeds have been decreasing this evening, thus,
the Wind Advisory will be allowed to expire at 7 PM CDT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 25, 11:40 PM CDT, 3 hours 13 minutes earlier.

Area forecast discussion, Apr 25, 11:40 PM CDT, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1140 PM CDT Tue Apr 25 2017

.AVIATION...
Breezy south winds will persist overnight with occasional gusts
to around 25 kts or so, and MVFR cigs will prevail at all sites. A
nocturnal bore feature can be seen entering the region on radar
imagery, and recent surface observations from KRPH indicate that a
northwest wind shift accompanies this feature. Should this
move across the Metroplex sites, any wind shift would be brief,
with a quick return to breezy southerly winds.

The main change from the 00Z TAFs was to introduce a mention of
VCTS at all Metroplex sites as it seems likely sufficient lifting
will occur to erode the lingering capping inversion as the main
cold front arrives. Waco looks to remain far enough removed from
the better forcing to preclude an explicit mention of thunder, but
have inserted a brief window of VCSH to account for southwestward
precip development. An abrupt northwest wind shift will accompany
the front, which should arrive between 13-14Z at western sites,
and 14-15Z across the eastern Metroplex sites and Waco.
Convective chances will quickly come to an end by 15-16Z as cooler
and drier air filters in. Cloud bases will then begin to rise,
eventually to VFR Wednesday afternoon.

Winds will then slacken as high pressure builds in overhead, and
airports will likely be able to return to south flow late
Wednesday evening. As winds go nearly calm, there is some
potential for a shallow layer of fog to materialize, but this
potential is too low to include in the TAFs at this time.

Carlaw

&&

.UPDATE...
Wind speeds have decreased to 15 to 20 mph this evening, thus the
Wind Advisory that was in effect along and east of the I-35
corridor until midnight has been cancelled.

58

&&

.PREV DISCUSSION... /ISSUED 343 PM CDT Tue Apr 25 2017/
A warm and breezy day is in progress, but a few changes are on
the way in the next 24 hours. A surface low continues to deepen
across western Oklahoma with strong southerly flow being the
result across much of Texas. A cold front is draped westward
through the TX Panhandle with temperatures in the 50s just north
of this boundary. In addition, a dryline is positioned roughly
from Altus, OK to Abilene, TX. An upper trough continues to dig
southward through NM which is causing additional surface
cyclogenesis through western TX. This trough will continue to make
southeastward progress through Wednesday, driving the cold front
through the forecast area Wednesday morning while delivering a
chance for thunderstorms.

Highs today have climbed into the 80s and 90s area-wide, but
widespread cirrus and lingering cumulus have acted to hold
temperatures a few degrees under previously forecast highs. The
dryline is slowly advecting eastward and will enter our western
counties by this evening. This boundary will not be convectively
active due to the strong cap and lack of supplemental forcing.
Moisture continues to increase as a southerly flow regime advects
ample Gulf moisture into North and Central TX. Surface winds will
remain strong through the evening hours until the surface low
approaches from the northwest; a Wind Advisory remains in effect
until midnight.

After midnight, widespread low stratus is expected to
develop across most of the area as the surge of Gulf moisture
continues. The cold front will begin initiating convection across
central OK as it sinks southward and some of this activity may
approach the Red River between midnight and 6am. Much stronger
upper forcing, including a potent PV anomaly, will near the
region between 6am and noon which will aid in the initiation of
convection along the front by lifting the formidable cap. At this
time, we're monitoring a brief window for some strong to severe
storms mostly across areas east of I-35 from about 10am-2pm when
the lift will be capable of overcoming the cap immediately along
the front as it encounters the highest moisture content. At this
time, storms are expected to initiate near or just east of I-35
across North TX. The southward extent of convection a few hours
later remains uncertain, but a broken line of storms could stretch
as far south as Palestine by the time it exits our forecast area
to the east by mid afternoon. At this time, instability and shear
parameters imply a threat for storms to produce severe winds
and/or hail, especially if they remain discrete along the front.
The tornado threat is low, yet nonzero, but forecast hodographs
are not terribly supportive of a tornado threat. Behind the front,
a few wrap-around showers will be possible, mostly across areas
near the Red River.

As the cold front clears the area later Wednesday afternoon, much
cooler air will filer into the region causing high temperatures
to hold in the 60s and 70s for many locations, but our
southernmost counties may creep into the 80s before the front
arrives. A cool and tranquil Wednesday night will follow.
Southerly flow will quickly return Thursday along with warmer
temperatures as the front returns northward as a warm front.

Another powerful upper trough will begin deepening across the
western US on Friday. A new surface low will form across West TX
on Friday and a frontal zone will become stalled near the Red
River. A dryline will also develop and sharpen just west of the
forecast area. The warm sector ahead of the dryline will be quite
juicy, characterized by 70F dewpoints and temperatures in the 80s.
These conditions will yield considerable instability, especially
as a plume of steep lapse rates aloft is advected eastward above
the warm sector. This would normally result in a stout capping
inversion, but the cap on Friday is expected to be relatively weak
due to strong large-scale ascent (and therefore adiabatic cooling)
from the vigorous upper trough. As a result, there is the
potential for 2 areas of convection on Friday afternoon/evening:
one along the dryline across our western areas, and another near
the stalled front across North TX and into southern OK. Storm
development during this time will hinge on the degree of lift and
ability to overcome the cap. Given the instability and shear, any
storms that would be able to form during this time would likely
become strong or severe.

The thunderstorm threat will continue into Friday night and
through all of Saturday as the upper trough continues pushing east
and we remain situated within a very high-quality warm sector. A
cold front will slowly move through the area during this time and
numerous thunderstorms are expected across most of the forecast
area. While it's much too early to delve into the mesoscale
details of the forecast, there will be a chance for strong or
severe storms as well as isolated flash flooding across most of
the forecast area throughout this time. The specific timing and
threat locations will continue to change throughout the coming
days as more information becomes available. Those with outdoor
activities on Friday evening through Saturday are strongly
encouraged to keep an eye on the forecast.

This potent system should be exiting the area by around midday
Sunday with cooler conditions following into early next week. A
couple days of quieter weather are expected to prevail through the
first half of next week before another storm system possibly
affects the region around the Wednesday/Thursday time frame.

-Stalley

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    70  72  50  82  66 /  20  30   5   0   5
Waco                71  79  49  83  67 /  20  20   0   0   5
Paris               68  69  45  77  60 /  30  70  10   0  10
Denton              66  67  46  78  63 /  20  20  10   0   5
McKinney            68  71  46  77  63 /  20  50  10   0  10
Dallas              71  73  51  83  67 /  20  30  10   0   5
Terrell             70  71  46  80  63 /  20  50  10   0  10
Corsicana           70  77  48  82  66 /  20  40   0   0   5
Temple              70  83  50  84  67 /  20  10   0   0   5
Mineral Wells       64  68  45  85  63 /  10  10   0   0   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

90/58
Hazardous weather outlook, Apr 25, 8:55 PM CDT, 5 hours 58 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Fort Worth TX
855 PM CDT Tue Apr 25 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-270200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
855 PM CDT Tue Apr 25 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
There is a slight chance of thunderstorms tonight along and
northeast of a line from Bowie to Ennis to Emory. A few storms may
produce small hail in addition to cloud to ground lightning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
There is a chance of thunderstorms on Wednesday generally east of
the Interstate 35 corridor. The best storm chances will be across
the farthest east and northeast counties where a few storms may
become severe. Large hail and damaging winds will be the primary
hazards. Activity should move quickly east of the area Wednesday
afternoon.

Thunderstorm chances will return Friday, increase on Saturday and
end during the day on Sunday. At this time it appears the best
potential for severe thunderstorms will be late Friday through
Saturday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 4:25 AM CDTSpecial Weather StatementFWDComanche35 min
Apr 26, 5:24 AM CDTSpecial Weather StatementFWDJohnson36 min
Apr 26, 5:38 AM CDTSpecial Weather StatementFWDDallas, Johnson37 min
Apr 26, 5:46 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant59 min
Apr 26, 6:18 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Hunt, Kaufman, Rockwall57 min
Apr 26, 6:22 AM CDTSpecial Weather StatementFWDJohnson, Somervell23 min
Apr 26, 6:47 AM CDTSpecial Weather StatementFWDJohnson28 min
Apr 26, 6:56 AM CDTSpecial Weather StatementFWDGrayson34 min
Apr 26, 7:02 AM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Hunt, Lamar58 min
Apr 26, 7:05 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Tarrant55 min
Apr 26, 7:15 AM CDTSevere Thunderstorm WarningFWDGrayson45 min
Apr 26, 7:20 AM CDTAreal Flood AdvisoryFWDDallas, Ellis3 hr
Apr 26, 7:39 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Hunt, Kaufman, Rockwall, Van Zandt51 min
Apr 26, 7:45 AM CDTSevere Thunderstorm WarningFWDDelta, Lamar30 min
Apr 26, 8:28 AM CDTSevere Thunderstorm WarningFWDHopkins, Hunt, Kaufman, Rains, Rockwall, Van Zandt62 min
Apr 26, 9:20 AM CDTSpecial Weather StatementFWDHopkins25 min
Apr 26, 12:05 PM CDTSpecial Weather StatementFWDNavarro25 min
Apr 26, 12:14 PM CDTSevere Thunderstorm WarningFWDHenderson, Navarro61 min
Apr 26, 12:33 PM CDTSpecial Weather StatementFWDRains27 min
Apr 26, 12:38 PM CDTSpecial Weather StatementFWDVan Zandt37 min
Apr 26, 12:53 PM CDTSpecial Weather StatementFWDVan Zandt37 min
Apr 26, 12:57 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt48 min
Apr 26, 1:16 PM CDTSpecial Weather StatementFWDFreestone29 min
Apr 26, 1:21 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone54 min
Apr 26, 1:36 PM CDTSpecial Weather StatementFWDFreestone24 min
Apr 26, 2:04 PM CDTSpecial Weather StatementFWDFreestone26 min

Nearby

Wind Advisories in Texas, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.